Numerical ranges and normal dilations

Halmos Paul Richard: Numerical ranges and normal dilations. In: Acta scientiarum mathematicarum, (25) 1-2. pp. 1-5. (1964)

[thumbnail of math_025_fasc_001_002_001-005.pdf]
Cikk, tanulmány, mű

Download (764kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1964
Volume: 25
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 1-5
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 5. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 12. 08:15

Actions (login required)

View Item View Item